MathSciNet Relay Station
MathSciNet bibliographic data
MR2661910 35Q30 (35B65 76D05)
Dong, Bo-Qing; Zhang, Zhifei The BKM criterion for the 3D Navier-Stokes equations via two velocity components. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2415–2421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement